MathSciNet Relay Station
MathSciNet bibliographic data
MR818446 (87c:11005) 11A25 (11N37)
Galambos, Janos On a conjecture of Kátai concerning weakly composite numbers. Proc. Amer. Math. Soc. 96 (1986), no. 2, 215–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement